Q. Hi, I just wondered if you could help me with something? I Had a c section 5 months ago and was given the pill injection after two weeks after the c section. I’ve been bleeding for 5 months, which only stopped for 3 days in this 5 month period. I then had 2 pill injection from the doctor every 9th week so far to stop the bleeding and it has not worked. I was then given tablets which slowed it down but didn’t stop it. I’m very worried now, I don’t know what’s causing this. Can you help?,
A. Thanks for your question. I think there is some hormonal imbalances or more appropriately hormonal disturbance here. It may stem from how your body tries to adjust to the hormonal changes of after pregnancy, while at the same time, coping with the new hormonal injection. I suggest you speak to your GP, to refer you to a gynaecoloigst. They may wish to do further tests. Take care.
Mr. Joe Daniels
10 Harley Street
Tel. 0844 880 6948 or 0800 652 4734
No comments yet.